Table of Contents
Chinese Journal of Mathematics
Volume 2015, Article ID 358936, 8 pages
http://dx.doi.org/10.1155/2015/358936
Research Article

On the Stochastic Stability and Boundedness of Solutions for Stochastic Delay Differential Equation of the Second Order

1Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt
2Department of Mathematics, Faculty of Science, Assiut University, New Valley Branch, Al Khargah, New Valley 72111, Egypt

Received 23 November 2014; Revised 18 March 2015; Accepted 19 March 2015

Academic Editor: Zhen-Lai Han

Copyright © 2015 A. M. A. Abou-El-Ela et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974. View at MathSciNet
  2. A. Friedman, Stochastic Differential Equations and Their Applications, Academic Press, 1976.
  3. I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations, Springer, Berlin , Germany, 1972.
  4. J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer, New York, NY, USA, 1993.
  5. R. Z. Khasminskii, Stochastic Stability of Differential Equations, Sijthoff & Noordhoff, Germantown, Md, USA, 1980.
  6. V. B. Kolmanovskii and A. D. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. Kolmanovskii and L. Shaikhet, “Construction of Lyapunov functionals for stochastic hereditary systems: a survey of some recent results,” Mathematical and Computer Modelling, vol. 36, no. 6, pp. 691–716, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. V. Kolmanovskii and L. Shaikhet, “About some features of general method of Lyapunov functionals construction,” Stability and Control: Theory and Applications, vol. 6, no. 1, pp. 49–76, 2004. View at Google Scholar · View at MathSciNet
  9. S.-E. A. Mohammed, Stochastic Functional Differential Equations, vol. 99 of Research Notes in Mathematics, Pitman Publishing, 1984.
  10. B. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, New York, NY, USA, 2000.
  11. R. Reissing, E. Sansone, and R. Conti, Non-Linear Differential Equations of Higher-Order, Noordhoff International Publishing, Leyden, Mass, USA, 1974.
  12. U. H. Thygesen, “A survey of Lyapunov techniques for stochastic differential equations,” IMM Technical Report, 1997. View at Google Scholar
  13. C. Yuan and X. Mao, “Asymptotic stability and boundedness of stochastic differential equations with respect to semimartingales,” Stochastic Analysis and Applications, vol. 21, no. 3, pp. 737–751, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. X. Mao and L. Shaikhet, “Delay-dependent stability criteria for stochastic differential delay equations with Markovian switching,” Stability and Control: Theory and Applications, vol. 3, no. 2, pp. 88–101, 2000. View at Google Scholar · View at MathSciNet
  15. X. Mao, “Some contributions to stochastic asymptotic stability and boundedness via multiple Lyapunov functions,” Journal of Mathematical Analysis and Applications, vol. 260, no. 2, pp. 325–340, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. Rezaeyan and R. Farnoosh, “Stochastic differential equations and application of the Kalman-Bucy filter in the modeling of RC circuit,” Applied Mathematical Sciences, vol. 4, no. 23, pp. 1119–1127, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Rodkina and M. Basin, “On delay-dependent stability for a class of nonlinear stochastic delay-differential equations,” Mathematics of Control, Signals, and Systems, vol. 18, no. 2, pp. 187–197, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Yi, J. Ming-Hui, and L. Xiao-Xin, “Asymptotic stabilities of stochaastic functional differential equations,” Applied Mathematics and Mechanics (English Edition), vol. 27, no. 11, pp. 1577–1584, 2006. View at Google Scholar
  19. E. Kolarova, “An application of stochastic integral equations to electrical networks,” Acta Electotechnica et Informatica, vol. 8, no. 3, pp. 14–17, 2008. View at Google Scholar
  20. D. Y. Xu, B. Li, S. J. Long, and L. Y. Teng, “Corrigendum to ‘moment estimate and existence for solutions of stochastic functional differential equations’ [Nonlinear Anal.: TMA 108 (2014) 128–143],” Nonlinear Analysis: Theory, Methods & Applications, vol. 114, pp. 40–41, 2015. View at Google Scholar
  21. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing, Chichester, UK, 1997. View at MathSciNet
  22. L. Y. Teng, S. J. Long, and D. Y. Xu, “On solvability of neutral stochastic functional differential equations with infinite delay,” Communications on Pure and Applied Analysis, vol. 18, pp. 325–344, 2014. View at Google Scholar
  23. R. Liu and Y. Raffoul, “Boundedness and exponential stability of highly nonlinear stochastic differential equations,” Electronic Journal of Differential Equations, vol. 143, pp. 1–10, 2009. View at Google Scholar